Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PN and Lidoderm
Feb 8, 2008

I have been dealing with painful PN in my feet for about 8 years. When I don't have to wear socks it is okay. But, now that winter is here, I wear socks and shoes all day and at the end of the day my feet are throbbing like mad. I am currently on Nueronton. I take 600mg in the am and 900mg at night. I am not sure this works all that well. I have tried numerous other treatments, Have you heard of people using Lidoderm for this. My idea was to apply the film to the bottom of my feet in the AM, then remove the film late in the evening. I think this might help. I also need to point out that my liver enzymes tend to run high. Is there any way that the Lidoderm would have an adverse affect on my liver counts. I anxiously await your response. Neal

Response from Dr. Henry

I have had several patients experience relief for their peripheral neuropathy from applicaiton of lidocaine patches to their feet. Liver problems from that treatment would not be common-most patients would do OK from the liver standpoint. Often I have a patients try the treatment on one foot using the other one as a control for a week or so to see if pain relief is experienced in one foot versus the other. KH



Previous
HIV PEP sickness
Next
Kaletra dose (follow up info)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement